# SDR C2XA10CL152

- Difficulty date: September 26, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N16183
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500914
- Aircraft time: 15,047 hours, 8,436 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Part number: 23065390
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

THE CREW REPORTED ENGINE 1 SHOWING 3 QUARTS OIL REMAINING IN CRUISE.  THE NR 1 ENGINE WAS SHUTDOWN AND THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND FOUND THE NR 1 ENGINE OIL TUBE (PUMP TO FCOC) LEAKING.  THE FIRE LOOP WAS CHAFING INTO OIL TUBE CAUSING THE LEAK.  THE OIL TUBE AND FIRE LOOP WERE REPLACED.
